# SDR 07FDEA02311

- Difficulty date: June 28, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082760
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 540 FLOORBEAM UPPER CHORD HAS SCRATCHES ON UPPER SURFACE BETWEEN RBL2 AND RBL 10 BLENDED DAMAGED AREA, NDT FOR MATERIAL LOSS ORIGINAL .125 REMOVAL .005, SELF CONTAINED SHOT PEEN AREA.  APPLIED ALODINE AND PRIME, APPLIED CORROSION INHIBITING COMPOUND, REF SRM 51-10-1, 51-10-2, 51-20-5, MM 51-20-151, SOPM 20-10-3, EA NR 7-5310-113040.  CLASSIFIED MINOR REPAIR.
